# SDR YENA201612101093

- Difficulty date: December 10, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 24,822 hours, 8,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: L1 Door Slide
- Part time: 10,913 hours, 3,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1512, WHEN PERFORMING EMERGENCY LIGHT TEST, FWD ESCAPE SLIDE LIGHT FAULTED.  FOUND THE L1 DOOR ESCAPE SLIDE FAULTY. R & R L1 DOOR SLIDE IAW AMM 25-62-44. PERFORMED OPS TEST OF EMERG LIGHT SYSTEM. OPS TEST PASSED.
